# SDR UHLA201508230672

- Difficulty date: August 23, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,004 hours, 17,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT LOWER HORIZONTAL BEAM CORRODED.  R & R FWD CARGO CUTOUT LOWER HORIZONTAL SILL BEAM IAW SRM 51-40-03, 51-43-04.  MAJOR REPAIR.
